# SDR SWAA2025111327044

- Difficulty date: October 22, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 29,987 hours, 14,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 4 ATTACH BRACKET CRACKED AT BS 727B UNDER FLOORBOARD 242DF.   REMOVED DAMAGED SPLICE STRAP AT BS 727B; RBL 45.5 IAW SRM 51-40-02. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05.
